# SDR AU990732

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna P206B
- Engine: Cont IO520A
- Propeller: Mcauly D3A32C88
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE AFT BULKHEAD LOCATED AT STN 209.0 CRACKED IN THE UPPER RT CORNER ADJACENT TO THE RT HORIZONTAL STABILIZER ATTACHMENT FITTING.
